# SDR QXEA2012010601462

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Attach Bracket
- Condition: Worn
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLING RT EXHAUST, FOUND AFT SHROUD RT STRUT ATTACH BRACKET WORN.  REMOVED DAMAGED BRACKET IAW SRM 51-42-05-02-01.  INSTALLED NEW BRACKET IAW SRM 51-40-07-02-01 AND 51-42-05-02-01.
